MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 40
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
The patient stated the v-go 40 fell off after 3 hours on her stomach.The patient stated that the infusion site was cleaned with an alcohol swab prior to applying the v-go.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite 330
marlborough, ma
MDR Report Key10367176
Report Number1226572-2020-00239
Device Sequence Number11349132
Product Code LZG
UDI-Device Identifier00385609600012
UDI-Public(01)00385609600012(17)220917(10)FG419232
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/17/2022
Device Model NumberV-GO 40
Device Catalogue Number8560-9600-01
Device Lot NumberVG419231B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR